# SDR UIEA2023021100107

- Difficulty date: February 12, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 79,107 hours, 13,689 cycles
- System (JASC): 2610 · Detection System
- Part: None
- Part number: 2156756A
- Part serial: 11060B
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J, N
- Precautionary procedure: A

## Discrepancy

MAIN DECK FIRE WARNING IN FLIGHT( FOUND MD DET B LOOP A & B, DET 16 LOOP A & B FAILED. PER MCC REQUEST, TWO AFOLTS CARDS ALSO NEED TO BE REPLACED. PERFORMED ZONAL INSP, MD CARD COMPARTMENT PER AMM 05-41-02. NO DEFECT FOUND.  /  LP 1663905-1663906 M9 - M12: REMOVED & REPLACED MD DET #13 & #16 LOOP A & B PER AMM 26-14-01. PERFORMED GND TEST AND TEST PASS IAW AMM 26-14-00.  /  LP 1663907 M13 - M14: REMOVED & REPLACED AFOLTS CARDS YW8A010 & YW9A006 PER AMM 26-10-01, TEST PASS IAW 26-14-00. )
